Alert archive / Louisiana / Gale Warnings in 2016
Gale Warning 1, NWS New Orleans, LA
NWS New Orleans, LA issued this gale warning at Jan 16, 2016, 3:44 AM CST. It took effect at Jan 16, 2016, 10:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 3:44 AM CST (09:44 UTC)
- In effect from
- Jan 16, 2016, 10:00 PM CST
- Expired
- Jan 17, 2016, 7:00 AM CST
- In force
- 9 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
937 WHUS74 KLIX 160944 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 344 AM CST SAT JAN 16 2016 ...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT... .A SURFACE LOW WILL DEVELOP IN THE NORTHWESTERN GULF THIS AFTERNOON...MOVE EAST ACROSS THE NORTHERN GULF...AND WILL DEEPEN CONSIDERABLY. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS WINDS WILL RAMP UP QUICKLY THIS EVENING AND AFTER THE LOW MOVES EAST OF THE AREA VERY STRONG OFFSHORE WINDS WILL DEVELOP. WINDS WILL QUICKLY BACK OFF SUNDAY. GMZ552-555-557-572-575-577-161745- /O.NEW.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.NEW.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.NEW.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 344 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING AND THEN IN EFFECT AGAIN FROM 7 AM TO NOON CST SUNDAY. * WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-570-161745- /O.NEW.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.NEW.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.NEW.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- 344 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING AND THEN IN EFFECT AGAIN FROM 7 AM TO 9 AM CST SUNDAY. * WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-536-538-161745- /O.NEW.KLIX.SC.Y.0007.160117T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- 344 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAB
4 follow-up statements
374 WHUS74 KLIX 161540 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 940 AM CST SAT JAN 16 2016 ...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT... .A SURFACE LOW WILL DEVELOP IN THE NORTHWESTERN GULF THIS AFTERNOON...MOVE EAST ACROSS THE NORTHERN GULF...AND WILL DEEPEN CONSIDERABLY. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS WINDS WILL RAMP UP QUICKLY THIS EVENING AND AFTER THE LOW MOVES EAST OF THE AREA VERY STRONG OFFSHORE WINDS WILL DEVELOP. WINDS WILL QUICKLY BACK OFF SUNDAY. GMZ552-555-557-572-575-577-162345- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 940 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST SUNDAY... * WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-570-162345- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- 940 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... * WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-536-538-162345- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- 940 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TD
643 WHUS74 KLIX 162134 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 334 PM CST SAT JAN 16 2016 ...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT... .A STRONG SURFACE LOW IN THE NORTHWESTERN GULF OF MEXICO WILL MOVE QUICKLY EAST ACROSS THE NORTH CENTRAL GULF TONIGHT. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS...WINDS WILL RAMP UP QUICKLY THIS EVENING. VERY STRONG OFFSHORE WINDS WILL DEVELOP AFTER THE LOW MOVES EAST OF THE AREA LATE TONIGHT. WINDS WILL QUICKLY BACK OFF SUNDAY...BUT SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE AFTERNOON. GMZ536-538-170545- /O.EXT.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.EXA.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.NEW.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/ CHANDELEUR SOUND-BRETON SOUND- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY. * WINDS...20 KNOTS EARLY IN THE EVENING RISING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATE IN THE EVENING AND OVERNIGHT...THEN DECREASING BELOW 20 KNOTS BY MID MORNING SUNDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ552-555-557-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS LATE IN THE EVENING....THEN DIMINISHING BELOW 20 KNOTS BY LATE SUNDAY MORNING. * SEAS...3 TO 5 FEET BUILDING TO 6 TO 10 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FOOT SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-575-577-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.EXT.KLIX.SC.Y.0008.160117T1300Z-160118T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 6 PM CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 30 TO 40 KNOTS WITH GUSTS TO 50 KNOTS LATE IN THE EVENING. * SEAS...4 TO 7 FEET THIS EVENING BUILDING TO 10 TO 13 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TD
682 WHUS74 KLIX 170259 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 859 PM CST SAT JAN 16 2016 ...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT... .A STRONG SURFACE LOW WILL MOVE QUICKLY EAST ACROSS THE NORTH CENTRAL GULF OF MEXICO TONIGHT. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS...WINDS WILL RAMP UP QUICKLY THIS EVENING. VERY STRONG OFFSHORE WINDS WILL DEVELOP AFTER THE LOW MOVES EAST OF THE AREA LATE TONIGHT. WINDS WILL QUICKLY BACK OFF SUNDAY...BUT SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE AFTERNOON. GMZ552-555-557-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS DURING IN THE EVENING....THEN DIMINISHING BELOW 20 KNOTS BY LATE SUNDAY MORNING. * SEAS...3 TO 5 FEET BUILDING TO 6 TO 10 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FEET SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/ CHANDELEUR SOUND-BRETON SOUND- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... * WINDS...20 KNOTS RISING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATE IN THE EVENING AND OVERNIGHT...THEN DECREASING BELOW 20 KNOTS BY MID MORNING SUNDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-575-577-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160118T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 30 TO 40 KNOTS WITH GUSTS TO 50 KNOTS DURING THE EVENING. * SEAS...4 TO 7 FEET THIS EVENING BUILDING TO 10 TO 13 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS74 KLIX 170909 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 309 AM CST SUN JAN 17 2016 ...STRONG WINDS CONTINUE THIS MORNING BUT WILL BEGIN TO RELAX... .THE STRONG SURFACE LOW HAS MOVED WELL EAST OF THE REGION BUT A TIGHT PRESSURE GRADIENT HAS LED TO STRONG OFFSHORE FLOW. WINDS WILL QUICKLY BACK OFF LATE THIS MORNING AND AROUND MIDDAY...BUT SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE AFTERNOON. GMZ552-555-557-171715- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO NOON CST TODAY... * WINDS...25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS EARLY THIS MORNING...THEN DIMINISHING BELOW 20 KNOTS BY MIDDAY. * SEAS...6 TO 10 FEET SUBSIDING TO 3 TO 6 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-171500- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST THIS MORNING... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS SUBSIDING TO 15 TO 20 KNOTS WITH HIGHER GUSTS LATE THIS MORNING. * SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FEET SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-171500- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/ CHANDELEUR SOUND-BRETON SOUND- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST THIS MORNING... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS...THEN DECREASING BELOW 20 KNOTS BY MID MORNING SUNDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-575-577-171715- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.EXT.KLIX.SC.Y.0008.160117T1300Z-160117T2100Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... * WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS SUBSIDING TO NEAR 20 KNOTS WITH HIGHER GUSTS LATE THIS MORNING. * SEAS...8 TO 12 FEET SUBSIDING TO 5 TO 7 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-171500- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 309 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this gale warning went out at Jan 15, 11:20 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 15, 11:20 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1120 PM CST FRI JAN 15 2016 .AVIATION... MVFR TO OCCASIONAL IFR CONDITIONS WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS SATURDAY AT THE TERMINALS DUE TO PATCHY FOG AND AREAS OF STRATUS. VFR CONDITIONS WILL THEN PREVAIL FROM LATE MORNING THROUGH THE AFTERNOON HOURS. RAIN CHANCES WILL BE ON THE INCREASE SATURDAY EVENING. MVFR CEILINGS WILL IMPACT ALL BUT THE EASTERN AND NORTHERN FORECAST AREA TERMINALS SATURDAY EVENING. 11 && .PRELIMINARY POINT TEMPS/POPS... MCB 40 62 38 52 / 0 10 40 0 BTR 43 64 39 55 / 0 10 50 0 ASD 44 62 41 55 / 0 10 50 10 MSY 47 63 44 55 / 0 10 50 10 GPT 44 61 42 56 / 0 10 50 10 PQL 43 62 42 57 / 0 10 50 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 15, 5:00 PM CST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 500 PM CST FRI JAN 15 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-161400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 500 PM CST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSISSIPPI RIVER AND PARTS OF THE LOWER ATCHAFALAYA RIVER. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. OTHERWISE...NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER FAST MOVING SYSTEM IS EXPECTED TO AFFECT MAINLY THE MARINE AREAS ONCE AGAIN SATURDAY WITH RAPIDLY CHANGING CONDITIONS. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:44 AM CST | Small Craft Advisory | LIX | 29 hr | |
| Jan 16, 3:44 AM CST | Small Craft Advisory | LIX | 35 hr | |
| Jan 16, 3:34 PM CST | Small Craft Advisory | LIX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.